| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower user was not able to login to the medbank and cubex application was not running.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 03-jun-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that unable to login to the station. a technical support specialist (tss) reviewed the event viewer and determined that the cubex application restart had been aborted, preventing the application from relaunching.Remotely connected to the device and manually restarted the application.The customer successfully logged in and was able to issue medication without further issues, confirming normal operation. the system functioned as intended after the technical support specialist troubleshot the device.